ON THE CLASSIFICATION OF CERTAIN PLANAR CONTACT STRUCTURES


Arikan M. F. , Durusoy S.

ACTA MATHEMATICA HUNGARICA, vol.134, no.4, pp.529-542, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 134 Issue: 4
  • Publication Date: 2012
  • Doi Number: 10.1007/s10474-011-0134-y
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.529-542

Abstract

We focus on contact structures supported by planar open book decompositions. We study right-veering diffeomorphisms to keep track of overtwistedness property of contact structures under some monodromy changes. As an application we give infinitely many examples of overtwisted contact structures supported by open books whose pages are the four-punctured sphere, and also we prove that a certain family is Stein fillable using lantern relation.